# SDR VNAA9600034

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Part number: DON545T3FEL002C
- Condition: Defective
- Location: Lt Avionic Rack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER CLIMBOUT, RECEIVED AN AMBER CAS MESSAGE PAK OVERHEAT ASSOCIATED WITH A SWEET SMELL IN THE CABIN.  AIRCRAFT DIVERTED TO PIT WHERE MX REPLACED THE LEFT BLEED SHUT OFF VALVE TIME DELAY RELAY IAW MM 31-14-00.  GROUND CHECKED GOOD.
